# SDR WRLA2009191

- Difficulty date: July 9, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- Aircraft time: 64,647 hours, 11,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT TPE, MAINTENANCE DISCOVERED A CRACK IN THE SEAT TRACK AT STA 755 AND X=+75.5.  REFERENCE EGAT NRC NUMBER U05055.  REPAIRED SEAT TRACK IN ACCORDANCE WITH MD11F SRM 53-70-00, PAGE 2 REV 40.
